Advice please??

I have a small goiter and nodules on my thyroid, and have suffered with symptoms of hypothyroidism for a couple of years, including terrible social anxiety which has made work meetings and social activities very stressful. My thyroid levels have fluctuated, are higher than they should be but still within range.

I decided to take a small amount of levithyroxine (half of a 25mg tablet each day), and felt amazing for the first few weeks. My face looks healthier, and more importantly the anxiety stopped. Now, however I am getting little heart palpitations, and wondering if this is due to the levo. So I think maybe I should stop taking it.....but then the anxiety will come back (I know this because I've done all this once before).

Any advice would be gratefully received, thank you. (I am planning to write to my doctor, although I don't think she will be impressed!!!!)

2 Replies

oldestnewest
  • Just to clarify, I am self-medicating

  • As a layperson I believe it is almost impossible for this tiny an amount of levo to hurt anyone, even someone w a healthy thyroid. I get palps, missed/late beats etc and *terrible anxiety* when undermedicated.

    Do you have your last blood results to post here? It might clarify what's going wrong.

You may also like...